Աստղաֆիզիկա =Астрофизика =Astrophysics

Космологические решения уравнений поля Иордана-Дике и наблюдательные данные

Манджос, А. В. (1969) Космологические решения уравнений поля Иордана-Дике и наблюдательные данные. Աստրոֆիզիկա, 5 (4). pp. 649-653.

[img]
Preview
PDF
Download (679Kb) | Preview
    Item Type: Article
    Additional Information: The cosmological solutions of the Iordan-Dicke field equations and the observed data.
    Uncontrolled Keywords: Manjos A. V.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 02 Sep 2013 14:59
    Last Modified: 02 Sep 2013 14:59
    URI: http://astro.asj-oa.am/id/eprint/2731

    Actions (login required)

    View Item